# SDR HNAA2025100200655

- Difficulty date: September 9, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 45,914 hours, 41,736 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2058 EXTERNAL SKIN CORROSION AT HEATED WATER DRAIN BTW FR60-61, BTW STR19-20L.  REPAIRED IAW ETD2025-145-928591 AND SRM 51-40-02
